# SDR ABXA050275

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577399
- Condition: Cracked
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SHEAR TIE AT STA 1021 BELOW LONGERON 15 RIGHT.  REMOVED AND REPLACED SHEAR TIE AT STA 1021 BELOW LONGERON 15 RIGHT IAW DC-9 SRM 51-30-5.
